# SDR NWAA072866717

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 105,761 hours, 25,882 cycles
- Engine: Pwa JT9D7J
- Engine time: 96,301 hours, 21,651 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE FLAMED OUT.  APPROXIMATELY 60 SECONDS AFTER THE FLAME-OUT, THE NR 3 ENGINE FUEL ICING LIGHT ILLUMINATED.  THE COM PROCEDURE WAS FOLLOWED AND THE ENGINE WAS RESTARTED AT FL380.  THE FLIGHT CONTINUED TO NRT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SUMPED THE NR 3 MAIN FUEL TANK AND REPLACED THE FUEL FILTER.  NO WATER OR CONTAMINATION WAS NOTED.  THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH WAS REPLACED.
